Skip to Content

Having electricity feeling in my head after stoping Effexor will this feeling ever stop?

Responses (2)

pamee 27 Oct 2014

Yes, and it will stop sooner if you've done a slow taper off of the effexor. It is very important to do a slow taper over several months if you've been on it a long time.

stamped5150 30 Oct 2014

At last I hear someone else describe exactly what I feel! I feel that when I accidentally skip one day and it feels so awful, uncomfortable to where I just prefer not move or stand. But, being that it's only a withdrawal symptom from your body needing that constant fill to feel completely saturated, yes, it will eventually go away. It's common to ween your body by taking it every other day for several days, a week, eventually adding to gap while trying to also avoid feeling too miserable. Depending on how high your dose is also something to think about (always a good idea to inform yourself of lowest & highest doses used for particular med) May take a couple of weeks to feel free again. I wouldn't mind an update as to how long it takes to free ourselves from that horrible electric shocking sensations we go thru. HUGZ.

Pansy404 31 Oct 2014

Yes these aps will stop eventually. They are a symptom of withdrawing too fast.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions